# SDR 07FDEA02843

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: A53989334316
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CRACKED AT FIRE WALL C95 REPAIR PERFORMED BY DOUBLER INSTALLATION, APPROVED BY EA 6-5319-112476 AND RAS/DATLS/0003777/2007 ISS A.
